# SDR DLM88100901

- Difficulty date: April 8, 2010
- Submitted: April 20, 2010
- Operation: Air carrier
- Aircraft: N915DL
- Make and model: Doug MD-88
- Aircraft serial: 49546
- Aircraft time: 59,170 hours, 46,483 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MX FOUND THE SEAT EMERGENCY LIGHTS FROM ROW 27-36 TO BE INOPERATIVE. MX FOUND THE WIRING AT 36D TO BE SHORTED AND DAMAGED.  SEVERAL FUSES  ON THE BATTERY PACKS WERE BLOWN.  THE WIRING WAS STOWED. THE SYS CHECKED NORMALLY AND THE ACFT WAS RETURNED TO    SERVICE.
